About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 498789, 7 pages
http://dx.doi.org/10.1155/2013/498789
Research Article

Complexity and the Fractional Calculus

1Center for Nonlinear Science, University of North Texas, P.O. Box 311427, Denton, TX 76203-1427, USA
2Instituto de Alta Investigación, Universidad de Tarapacá, Casilla 6-D, Arica, Chile
3Information Science Directorate, Army Research Office, Research Triangle Park, NC 27709, USA

Received 21 March 2013; Accepted 28 March 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Pensri Pramukkul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pensri Pramukkul, Adam Svenkeson, Paolo Grigolini, Mauro Bologna, and Bruce West, “Complexity and the Fractional Calculus,” Advances in Mathematical Physics, vol. 2013, Article ID 498789, 7 pages, 2013. doi:10.1155/2013/498789